# SDR MASA2011010801634

- Difficulty date: January 6, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,827 hours, 14,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED HAND RAIL FWD/AFT BUMPERS BROKEN.  REPLACED SPRING.
